# SDR DALA2023020600905

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 69,182 hours, 26,181 cycles
- System (JASC): 4960 · APU Controls
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6716 - DIV - DISPATCHED WITH RT ENGINE IDG ON MEL. DURING FLIGHT, APU OIL STATUS MESSAGE. APU AUTO SHUTDOWN. DIVERTED INTO GSP. CORRECTIVE ACTION: APU LOW OIL PRESSURE SHUTDOWN WITH OIL IN TAILPIPE. APU PLACED ON MEL. RT IDG REPLACED. (2/4 ATL) R/R APU PER W/C.
